"Healthy" doctor dies a few weeks after receiving Pfizer Covid-19 vaccine - SANTE PLUS MAG

0 277

According to Dr. Michael's website, he has been an obstetrician gynecologist in a private practice at Mount Sinai Medical Center in Florida for the past 15 years. Public records indicate the man was 56 years old. He would also have received a vaccine against Covid-19 around December 19 and died between January 3 and 4, according to Darren Caprara, the director of operations at the medical examiner's office. 

Dr Gregory Michael - Source: Dailymail

The cause of death has not yet been identified

An autopsy was performed on Tuesday, January 5, according to the same source cited by CNN. Studies by the medical examiner and partner agencies have yet to identify the cause of death. Darren Caprara revealed that his office was working with the Florida Department of Health and the Centers for Disease Control and Prevention to investigate Dr Michael's death. He adds that his death was definitely not linked to the vaccine, but that this is one of the possibilities under consideration. 

A CDC spokesperson also reportedly confirmed to the news channel that they were made aware of “a reported death in Florida involving an individual who received Pfizer / BioNTech vaccine against Covid-19 about two weeks before dying ”. Mount Sinai Medical Center, meanwhile, said in a statement that following medical confidentiality laws, “it cannot confirm or deny information about a patient,” adding however that “as long as they are kept informed of an incident involving a patient, the appropriate agencies are immediately contacted and benefit from their full cooperation ”. 

Dr Michael, surrounded by his wife Heidi and his daughter - Source: Dailymail

“He was in good health”

In magazine Facebook relayed by The Sun SentinelDr. Gregory Michael's wife, Heidi Neckelmann, revealed that the latter was “very healthy” and had worked tirelessly during the pandemic to deliver hundreds of babies. She also indicates that her husband was “for” the vaccines against the Covid-19, but that his death would have caused her to question their potential side effects. Still according to this same source, small spots are said to have appeared on the feet and hands of her husband, three days after being vaccinated. 

Gregory Michael's family - Source: Dailymail

After being taken to the emergency room, doctors reportedly discovered that his blood count results were far below average. He was eventually admitted to intensive care where, for two weeks, doctors tried to increase his blood platelet count without success. She eventually writes that Michael was “aware and energetic” during the whole process, but a few days before a last resort operation he suffered from'' a stroke that resulted in his death

“A highly unusual clinical case of severe thrombocytopenia”

Pfizer has revealed that the death of a doctor is under investigation. “Pfizer and BioNTech are aware of the death of a healthcare professional 16 days after receiving a first dose of the vaccine,” the company said in a statement, adding that it is a “highly unusual clinical case. severe thrombocytopenia, a condition that decreases the body's ability to clot blood and stop internal bleeding”. He also specifies that this case is being examined, "but we do not believe, for the moment, that there is a direct link with the vaccine". 

The Pfizer / BioNTech vaccine - Source: Dailymail

Officials at the CDC told CNN reporters they had seen no serious reactions to the vaccines, other than 29 cases of severe allergic reactions. Dr Nancy Messonnier, director of the National Center for Vaccination and Respiratory Diseases, underlined that “The known and potential benefits of current vaccines against Covid-19 outweigh the risks known and potential ”from infection to disease. However, “this does not mean that we could not see potential serious health events in the future,” she continued. 

Dr Gregory Michael died 2 weeks after being vaccinated - Source: Dailymail

Separately, the CDC said in a statement that “it is important to note that serious side effects, including deaths unrelated to the vaccine, are unfortunately likely to occur at a rate similar to that in the general population. ”. 

The doctor accompanied by his wife and daughter - Source: Dailymail

What is thrombocytopenia?

According to Dr David J. Kuter from Harvard Medical School, thrombocytopenia results in a low level of thrombocytes (platelets) in the blood, which may increase the risk of bleeding. This condition occurs when these platelets are severely destroyed, when they are trapped in a spleen prone to hypertrophy or when these thrombocytes are produced in too small a quantity by the bone marrow, as in the case of leukemia. for example. Bruising and bleeding on the skin can then occur, these are probably the first warning sign of a platelet count that is too low, says Dr. Kuter. 
Petechiae, small red dots usually appear on the skin, especially on the lower legs. Bruises can result from minor trauma. In addition, the lower the number of thrombocytes, the greater the risk of bleeding, notes the expert. People prone to this condition can then lose a significant amount of blood in their digestive system or suffer from potentially fatal bleeding in the brain, which is not necessarily related to trauma. Therefore, the speed of onset of symptoms is often related to the severity and cause of the thrombocytopenia. 

This article appeared first on https://www.santeplusmag.com/un-medecin-en-bonne-sante-decede-quelques-semaines-apres-avoir-recu-le-vaccin-pfizer-covid-19/

Leave a comment